Certain Types of m-Compact Functions

Authors

  • Samaa M. Ezat Department of Mathematics, college of Science, Mustansiriyah University
  • Haider Jebur Department of Mathematics, college of Science, Mustansiriyah University

DOI:

https://doi.org/10.23851/mjs.v28i1.323

Keywords:

m-compact, m-open, m-continuous.

Abstract

In this work we introduce some functions by using cocompact open sets and semi cocompact open sets in m-structure space namely, m-coc-continuous, m-coc*-continuous, m-coc**-continuous, m-coc-compact, m-s-coc-continuous, m-s-coc*-continuous, m-s-coc**-continuous functions the relationships between these concepts have been studied also we give some facts, examples and propositions to illustrate our results.

References

Maki H., "on generalizing Semi-open sets and preopen sets", in : Report for meeting on Topological spaces theory and its Application Yatsushiro college of Technology, 13-18. 1996.

Nori T. and Popa V., "on upper and lower m-continuous Multifunction ", Filomat, 14, 73-86. 2000.

Saleh M., "on θ-closed sets and some forms of continuity ", Archivum Mathematical (Brono), 40, 38-393. 2004.

Farah H. Jasim Al-Hussaini "on compactness via cocompact open sets" University of Al-Qadisiya 2014.

S.AL Ghour and S.Samarah "Cocompact open sets and continuity ", Abstract and applied analysis, Article ID 548612, 9 pages, 2012.

Downloads

Published

2017-11-19

How to Cite

[1]
S. M. Ezat and H. Jebur, “Certain Types of m-Compact Functions”, MJS, vol. 28, no. 1, pp. 137–141, Nov. 2017.

Issue

Section

Mathematics